Join the 'Pepcid Complete' group to help and get support from people like you.
Pepcid Complete Questions
We found 8 questions associated with the 'Pepcid Complete' topic.
Posted 12 Jan 2018 • 2 answers
Is it common for Pepcid to cause feelings of depression?
Posted 13 Oct 2010 • 1 answer
months, years etc. without damage to the body ?
Posted 4 Jul 2010 • 3 answers
Posted 3 Jul 2009 • 1 answer
Posted 6 Sep 2009 • 1 answer
The rash and itching occurred one to two hours after taking Pepcid C. Had been asleep but woke up with severe itching on arms and hands. It is now approx. 12 hours later and rash and itching have subsided. Even my earlobes were swollen! This seems to have been a severe allergic reaction to ...
Posted 10 Dec 2011 • 1 answer
Took way more than recommended, stomachs all messed up...
Posted 17 May 2012 • 1 answer
Have always had full head of hair and strong fingernails. Only drugs that go into my body are Insulin and Pepcid Complete.
Posted 1 Mar 2010 • 1 answer
I seem to have a bitter taste over lying anything sweet that I eat. Trying to think to when it started I am associating it with when I started using the new cool mint pepcid complete. Has anyone else experienced this and is there anything to counteract that? I really like the new flavor and can ...